Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

SWEATING LIKE CRAZY!

Recommended Posts

anyone else sweat like crazy? i wast out yesterday doing some work in the back, not strenous work at all, but i started to sweat like crazy. It felt like i was showering. and it was only 80 degrees

I feel like the accutane has decreased my sebaceous glands a bit but has made my sweat glands BIGGER.

this will definitely lead to breakouts....why can't i just be happy?

Link to comment
Share on other sites

A while into my course(I've forgotten exactly how long) I started sweating profusely as well. But I think after it must have been about the end of month one when the sweating went down. I never used to sweat at all but now I sweat a bit. The sweating also seemed to improve my acne, I guess if it's leaving your body then it's not gonna clog up your pores.

Link to comment
Share on other sites

Hi everyone,

I have the same problem since my roaccutane cure in 2005, I sweat a lot and from everywhere, it's called general hyperhidrosis.

Apparently it's a known side effect of the cure, the problem is that it seems persisting years after the end of the treatment.

I had all sorts of medical and blood examinations, the problem is not hormonal. There are a lot of testimonies on internet about people who got this problem during the cure, and i know some people who are in the same situation as me, but doctors are usually not aware of the persistence of the excessive sweating (at least in France, -i'm french-).

I really hope that these effects will disappear for you, dont hesitate to talk to your doctor about it.

albam

Link to comment
Share on other sites

Guest missyjean130

Oh joy, another thing for me to worry about before I go on tane :D

Link to comment
Share on other sites

Yep i have this. it is related to the autonomic nervous system and heat regulation. I take clonidine for my flushing but it also (thankfully) controlls excess sweating... Sooo many lovely side effects from accutane :)

Link to comment
Share on other sites

I definitley noticed I started sweating way more then I usually did lol. Its fuckin worth it tho, clear skin :D

Link to comment
Share on other sites

Hi everyone,

I have the same problem since my roaccutane cure in 2005, I sweat a lot and from everywhere, it's called general hyperhidrosis.

Apparently it's a known side effect of the cure, the problem is that it seems persisting years after the end of the treatment.

I had all sorts of medical and blood examinations, the problem is not hormonal. There are a lot of testimonies on internet about people who got this problem during the cure, and i know some people who are in the same situation as me, but doctors are usually not aware of the persistence of the excessive sweating (at least in France, -i'm french-).

I really hope that these effects will disappear for you, dont hesitate to talk to your doctor about it.

albam

Link to comment
Share on other sites

ya I began to notice the excessive sweating as the weather got warmer.. has anyone here noticed a decrease in this side effect after they got of off the accutane?

Link to comment
Share on other sites

Well there is a lot of logical explanations for that fact, the most simple, is that if your body has increased body fat that will contribute mainly to sweating that´s the most easy explanation.

But there are other things that may cause sweating and that is due to our genetics and psychology, sometimes sweating is something that your body produces without any metaphysic reason and it doesn't´t have to do with nothing in specific, but it can happen other times due to how we deal with life and how we are as persons if you are more apprehensive, nervous and uncomfortable your brain produces more sweating.

I have hyperhydrosis... but... it is on my hands where I sweat. It is to the point where, when at church, I have to keep my hand on my pant-leg so when shaking someones hand, my hand is dry. It is really embarassing shaking someone's hand with a wet hand... but just as 'wierd' is when someone holds thier hand out to you, you wipe down your hand.

I have looked into the surgery, but... the side-effects can be terrible.

Cheers

James.

Link to comment
Share on other sites

Well there is a lot of logical explanations for that fact, the most simple, is that if your body has increased body fat that will contribute mainly to sweating that´s the most easy explanation.

But there are other things that may cause sweating and that is due to our genetics and psychology, sometimes sweating is something that your body produces without any metaphysic reason and it doesn't´t have to do with nothing in specific, but it can happen other times due to how we deal with life and how we are as persons if you are more apprehensive, nervous and uncomfortable your brain produces more sweating.

I have hyperhydrosis... but... it is on my hands where I sweat. It is to the point where, when at church, I have to keep my hand on my pant-leg so when shaking someones hand, my hand is dry. It is really embarassing shaking someone's hand with a wet hand... but just as 'wierd' is when someone holds thier hand out to you, you wipe down your hand.

I have looked into the surgery, but... the side-effects can be terrible.

Cheers

James.

Bro, I have palmar HH too, try Iontophoresis. Its painful as hell, but it actualy works for me. I just had a job interview(nervous as hell) and a first day on the job, shook 30+ hands and did not sweat ONCE.

Link to comment
Share on other sites

Ye I sweat alot more than usual. But the sweat wont cause acne as there is no sebum present and just clear pores to escape. In fact it now cleanses the skin and removes impurities without it getting trapped. Also i think that skin that sweats more also has more of a glow. Also take sweating as a blessing, as if you didnt sweat much on tane your eyes wouldnt water much atall, which is important as your eyes get so dry when on tane!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×